# SDR IPXA2573906

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N300263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT T/E WEDGE DENTED UPPER SKIN .750 DIA WITH CORE DAMAGE 7" FROM INBD EDGE AND 5.5" FROM AFT EDGE.  REPAIRED IAW SRM 51-70-10-2R, REPAIR 2.
